Event Schedule


Fairgrounds Map

2018 fair schedule not yet determined. Schedule doesn't come out till nearly June, but keep checking in to find out the theme of next years fair.
Friday: August 24th

  • 5.00 Gates Open
  • 6:00 pm ATV Pulls- grandstands
  • 6.00 pm Midway opens up
  • 7:00 pm Prize Winning Homecraft Displays (arena)
  • 7.00 - Opening ceremonies - track
  • 7.15 - 2017 ambassador revieled
  • 7.30 pm - Harley Bike Pulls (invitation only)
  • 8:15 pm Demolition Derby (g.stand area)
  • 9:00 pm Pub & Wing Night (hosp. tent)
  • 9 -1-Midnite Ryder Band (hosp.tent)

Saturday: August 25th

  • 9.00 am Gates Open
  • 9.00 - Homecraft viewing opens
    • 10:00 am 4-H Regional Beef Show (behind agri curl)
      Peewee Beef Class & showmanship – 8 years and under)
  • 10:00 am Garden Tractor Pulls (Stock and Modified) (g.stand area)
  • 10:00 am Team Cattle Penning (horse ring)
  • 10:00 am Truckers fun Fest registration starts
  • 10-4 Farm Gate - Agri curl building.
  • 11:00 am PARADE – starting from Co-op Gas Bar
  • 11:15 am Sheep Shearing (Curling Club)
  • 12.00 Inflatables open up.
  • 12:30 pm Baby Show (Community Center)
  • 12:45 Sack races - kidz zone
  • 1:00 pm. South Bruce Jackpot Beef Show
  • 1:15 pm Sheep Shearing
  • 2:00 pm Big Truck Drags (g.stand area)
  • 2:00 pm Frog Jumping – bring own frog (Kidz Zone)
  • 2:15 pm Sheep Shearing (Curling Club)
  • 2 - 5 pm PAINTBALL TARGET SHOOTING - Poultry barn
  • 2:00 pm. Cross Cut/Chain Saw Competition
  • 3:00 pm Kiddies’ Tractor Pull (maple grove area)
  • 4.00 Kick the Shoe - Kidz zone
  • 4:30 pm Truck pulls - Pick up and Semis (track)
  • 5-6:30 pm Ham & Scalloped Dinner (com. centre) Adults $13, child 5-12 $6
  • 9:00 pm Human truck  Pull
  • 9:00 pm. Fair Dance - 8 second Ride (Outside in beer gardens)

Sunday: August 26th

  • 8 - 12 Firemen’s Breakfast (Com Centre
  • 9:00 am Open Horse Show (horse ring) Family Fun event
  • 10 - Gates open up
  • 10:00 Church Service (arena)
  • 10- 4 Farm Gate (Agri Curl blg)
  • 10:00 Antique Tractor registration
  • 11:00 Antique Tractor Pulls SHARP (g.stand area)
  • 12:00 Inflatables Open Up
  • 1 - 4 Studio 410 Entertainment (arena)
  • 12.30 - Hula Hoop Contest (Kidz Zone)
  • 1:00 Sheep Shearing (Curling Club)
  • 1:15 Daniel Steep "The Magic of Daniel Steep" (Curling Club- 30min show)
  • 1 – 5 Antique/Classic Antique Car/Motorcycle Show
  • 1:30 Pet Show (Kidz Zone)
  • 2:00 Sheep Shearing (Curling Club)
  • 2:15 Daniel Steep "The Magic of Daniel Steep" (Curling Club- 30min show)
  • 2 - 5 PAINTBALL TARGET SHOOTING (Poultry Barn)
  • 2.45 Pie/Cake auction
  • 3:00 Team Farmall Square Dancing Tractors
  • 3:00 - 3 legged race (kidz zone)
  • 3:15 Daniel Steep "The Magic of Daniel Steep" (Curling Club- 30min show)
  • 3.30  Milk Moo-stache - Kidz zone)
  • 4:00 Classic car show parade (track)
  • 5 – 7 Fair Supper – BBQ Ham/Roast Beef (com. center)

Both Days: Saturday/Sunday 10 am – 4 pm.

  • Farm Gate to Your Plate – Lots of agricultural displays and “hands on” fun (agri-curl)
  • NEW- Paintball Target Shooting - in Poultry barn. 2 - 5pm each day.

ADMISSION:

  • Weekend Pass: Adult $20.00
  • Youth 13-17 years $10.00
  • Daily - Adult $10.00 (fri/sat), $8.00 (sun), Youth (13-17) - $5.00, Children under 12 - $2 unless accompanied by a parent.